Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Nonsmooth calculus, minimality, and monotonicity of convexificators
Autore:
Jeyakumar, V; Luc, DT;
Indirizzi:
Univ New S Wales, Dept Appl Math, Sydney, NSW, Australia Univ New S WalesSydney NSW Australia Appl Math, Sydney, NSW, Australia Inst Math, Hanoi 10000, Vietnam Inst Math Hanoi Vietnam 10000Inst Math, Hanoi 10000, Vietnam
Titolo Testata:
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS
fascicolo: 3, volume: 101, anno: 1999,
pagine: 599 - 621
SICI:
0022-3239(199906)101:3<599:NCMAMO>2.0.ZU;2-B
Fonte:
ISI
Lingua:
ENG
Soggetto:
LOWER SEMICONTINUOUS FUNCTIONS; SUBDIFFERENTIALS;
Keywords:
upper convex approximations; lower concave approximations; nonsmooth analysis; extremality; mean-value conditions; quasiconvexity; quasimonotonicity;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
27
Recensione:
Indirizzi per estratti:
Indirizzo: Jeyakumar, V Univ New S Wales, Dept Appl Math, Sydney, NSW, Australia UnivNew S Wales Sydney NSW Australia ydney, NSW, Australia
Citazione:
V. Jeyakumar e D.T. Luc, "Nonsmooth calculus, minimality, and monotonicity of convexificators", J OPTIM TH, 101(3), 1999, pp. 599-621

Abstract

Noncompact convexificators, which provide upper convex and lower concave approximations for a continuous function, are defined. Various calculus rules, including extremality and mean-value properties, are presented. Regularity conditions are given for convexificators to be minimal. A. characterization of quasiconvexity of a continuous function is obtained in terms of the quasimonotonicity of convexificators.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/09/20 alle ore 23:39:42